# SDR UPS99828473

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER T/O, THE EMERGENCY LIGHTS ILLUMINATED FOR NO APPARENT REASON.  CYCLED THREE EM LT CBS TO NO AVAIL.  CLEANED CONNECTOR AT BATT PACK CK OK MM 33-50-01.
